# SDR SWAA2023100699532

- Difficulty date: September 12, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 51,839 hours, 30,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 RBL 12 WL 208.1 AT FWD GALLEY AREA 2023-568896<[01] REPLACED INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 RBL 12 WL 208.1 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 ITEM:9 AND DWG#141A5400 SHEET: 13 REV: - SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 RBL 12 WL 208.1 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 ITEM:9 AND DWG#141A5400 SHEET: 13 REV: - CERTIFIED RII
